MAUDE Adverse Event Report: ARGON MEDICAL DEVICES HAWKINS III FLEXSTRAND BLN 20GA X 5CM

ARGON MEDICAL DEVICES HAWKINS III FLEXSTRAND BLN 20GA X 5CM
Model Number 253050
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); Insufficient Information (4580)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The wire is moving back after being placed for breast needle loc, the wire doesn't appear to be opening up at the end giving it that "v" which holds it in place.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of returned product from the customer was performed by visually inspecting the four unopened samples returned from the customer and no damage was found on the product.Customer did not return faulty device to argon for investigation.Returned samples were measured dimensionally and they were all per drawings and specifications.Sample passed smoothly with feel minor interference and all tolerance were in the specification.Sample was tested functionally by passing cannula through needle without interference and hence complaint was not confirmed.No further evaluation or corrective actions are needed at this time.
 
Event or Problem Description

Brand Name
HAWKINS III FLEXSTRAND BLN 20GA X 5CM
Common Device Name
BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16134004
Report Number0001625425-2023-00930
Device Sequence Number20713909
Product Code GDM
UDI-Device Identifier00886333003860
UDI-Public00886333003860
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K870523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number253050
Device Catalogue Number253050
Device Lot Number11438372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown